Translator Disclaimer
March, 1984 Relative Deficiency of Kernel Type Estimators of Quantiles
Michael Falk
Ann. Statist. 12(1): 261-268 (March, 1984). DOI: 10.1214/aos/1176346405

Abstract

In this paper the asymptotic relative deficiency of the sample $q$-quantile with respect to kernel type estimators of the $q$-quantile is evaluated. The comparison is based on the mean square errors of the estimators. The result suggests a purely analytic measure of performance within the class of kernels. It is notable that a similar situation occurs when kernel estimators of a distribution function are studied.

Citation

Download Citation

Michael Falk. "Relative Deficiency of Kernel Type Estimators of Quantiles." Ann. Statist. 12 (1) 261 - 268, March, 1984. https://doi.org/10.1214/aos/1176346405

Information

Published: March, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0533.62040
MathSciNet: MR733512
Digital Object Identifier: 10.1214/aos/1176346405

Subjects:
Primary: 62G05
Secondary: 62G20, 62G30

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.12 • No. 1 • March, 1984
Back to Top